# SDR AALA20170901001

- Difficulty date: August 31, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N931AM
- Make and model: Airbus A321-231
- Aircraft serial: 7541
- Aircraft time: 1,886 hours, 754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277001
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 ENTRY DOOR CYLINDER / DAMPER REQUIRES CHARGING, PRESSURE LOW. CHARGED DOOR CYLINDER DAMPER (ACTUATOR) TO PROPER LEVEL PER AMM 52-22-00.
